# SDR UALA2011050202162

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 57,485 hours, 21,563 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 60592101
- Condition: Reads Low
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION AT DEPARTURE.  LT EMERGENCY SLIDE BOTTLE PRESSURE LOW.  CANNOT APPLY MEL AS BOTTLE PRESSURE NEEDLE IN RED.  BOTTLE REPLACED.
